Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 971427, 10 pages
http://dx.doi.org/10.1155/2012/971427
Research Article

On the Uniqueness and Dependence of Positive Periodic Solutions for Delay Differential Systems with Feedback Control

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 22 March 2012; Accepted 14 July 2012

Academic Editor: S. M. Gusein-Zade

Copyright © 2012 Haitao Li and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haitao Li and Yansheng Liu, “On the Uniqueness and Dependence of Positive Periodic Solutions for Delay Differential Systems with Feedback Control,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 971427, 10 pages, 2012. https://doi.org/10.1155/2012/971427.